# SDR IPXA09556780

- Difficulty date: June 29, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 21,686 hours, 12,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT STA 1500, S-26R.  DENT FOUND OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 101.  CUT OUT DAMAGE PER SRM 53-00-07-2R5 FIG 201.  HFEC AT CUT OUT + HOLES PER NTM 51-00-0 1PT6, NO CRACKS FOUND.  FAB REPAIR ANGLE ON MAE TR T9/797756 (7075-T 6511 0.071").  INSTALL REPAIR PART IAW SRM 53-00-07-2R5 FIG 201, DETAIL I.
